# SDR SWAA2022020221157

- Difficulty date: October 9, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S #1 WINDOW FRAME; OUTBOARD VERTICAL POST HAS PITTING 9' FROM TOP OF FRAME / REPAIRED FIRST OFFICERS #1 WINDOW FRAME OUTBOARD VERTICAL POST 9' FROM TOP OF FRAME PER ATS ER 17-04515 REV IR AND SWA EA 1-753-32012 REV IR.
